MAUDE Adverse Event Report: SECHRIST INDUSTRIES SECHRIST AIR/OXYGEN GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

SECHRIST INDUSTRIES SECHRIST AIR/OXYGEN GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number 3500CP-G24
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported the sechrist blender does not deliver the desired amount of oxygen.No patient incident was reported.
 
Additional Manufacturer Narrative
This report is based solely on the customer reported issue.Additional device and event information was requested and has not been received.This device is serviced by a 3rd party and will not be returned to sechrist for evaluation.A dhr review found no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file no.: (b)(4).
 
Additional Manufacturer Narrative
This is follow up no.1 to report 2020676-2026-00004 based on additional information received from third party service provider.The root cause of the issue was the fio2 knob being secured properly to shaft.When the knob was turned to set position by user, it was not turning the shaft with it so the desired oxygen concentration was not being output.The user assumed the device was not functioning properly.The knob issue was corrected.The device was then tested and found to be functioning according to its specifications per the received service report.Manufacturer reference file no.: (b)(4).

Brand Name
SECHRIST AIR/OXYGEN GAS BLENDER
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer Contact
victor arellano
4225 e. la palma ave.
anaheim, CA 92807
MDR Report Key24749996
Report Number2020676-2026-00004
Device Sequence Number9229643
Product Code DTX
UDI-Device Identifier00852682007491
UDI-Public00852682007491
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K023745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500CP-G24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown